This article is cited in 2 scientific papers (total in 2 papers)
Relations for Multiple Zeta Values
S. A. Zlobin ABBYY
Abstract:
We prove new relations for multiple zeta values. In particular, they imply Vasilev's equality and a formula for the summation of multiple zeta values of fixed weight with a constraint on the first coordinate.
Keywords:
zeta function, multiple zeta values, Fubini's theorem, stuffle product (harmonic product) of zeta values, generating function.
Received: 17.07.2007
Citation:
S. A. Zlobin, “Relations for Multiple Zeta Values”, Mat. Zametki , 84 :6 (2008), 825–837 ; Math. Notes , 84 :6 (2008), 771–782
Linking options:
https://www.mathnet.ru/eng/mzm4024 https://doi.org/10.4213/mzm4024 https://www.mathnet.ru/eng/mzm/v84/i6/p825
2
CITATIONS
2
Total citations
1
Recent citation
0.79
Field Citation Ratio
n/a
Relative Citation Ratio
1
CITATION
1
Total citation
1
Recent citation
0.41
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 449 Full-text PDF : 216 References: 61 First page: 7